Nurofen Express 256mg Ibuprofen Tablets16s

You have 0 of this in your trolley

Nurofen Express 256mg Ibuprofen Tablets
0 in trolley

Quantity of Nurofen Express 256mg Ibuprofen Tablets in trolley 0

0 in trolley.
£3.95(24.7p each)3.95
View all in Ibuprofen
Express 256mg Tablets
Targets pain fast.- Absorbed Twice as Fast as Standard Ibuprofen Tablets. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast. - Starts to Get to Work in 10 Minutes* - Up to 8 Hours Long Lasting Relief witha a 400 mg Dose - Absorbed quickly into the body to target the source of pain fast as it blocks enzymes that cause pain. - Quickly Absorbed for Rapid Relief from Pain - Faster, Longer, Stronger Relief for Headaches than Paracetamol - With a 400mg dose versus 1000mg standard paracetamol. Nurofen Express 256mg tablets for express releif of symptoms such as headaches and fever. Nurofen Express tablets provide faster, more effective pain relief than standard Paracetamol**, and absorbs twice as fast as standard Ibuprofen. For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen which has anti-inflammatory properties that helps relieves the symptoms of mild to moderate pain. Nurofen 256mg caplets can be taken with a glass of water *Refers to absorption. For verification please contact PO Box 4044, Slough, SL1 0NS.**With a 400mg dose versus 1000mg standard paracetamol. For verification please contact PO Box 4044, Slough, SL10NS. Nurofen Express 256 mg Caplets. For Pain Relief. Always read the label. RB-P-00813


Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer